# SDR 000717

- Difficulty date: June 23, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N268
- Make and model: Emb EMB-145
- Aircraft time: 5,285 hours, 3,801 cycles
- System (JASC): 7710 · Power Indicating System
- Part: B-Nut
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED E2 ATTCS NO MARGIN ON EICAS.  REMOVED INSPECTED THE START BLEED CONTROL SENSE LINE FOUND LOOSE B-NUT.
